JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  Volume 9, Issue 4, Article 114
Coefficient Inequalities For Certain Meromorphically $p$-valent Functions

    Authors: A. Ebadian, Sh. Najafzadeh,  
    Keywords: $p$-Valent, Meromorphic, Starlike, Convex, Close-to-convex.  
    Date Received: 12/11/07  
    Date Accepted: 21/08/08  
    Subject Codes:

30C45, 30C50.

    Editors: Sever S. Dragomir,  

The aim of this paper is to prove some inequalities for $ p$-valent meromorphic functions in the punctured unit disk $ Delta^*$ and find important corollaries.

  Download Screen PDF
  Download Print PDF
  Send this article to a friend
  Print this page

      search [advanced search] copyright 2003 terms and conditions login